The Cause And Treatment Of Fever Accompanied By Dry Cough And Body Aches?
Good morning r n r nI want to ask. I am 20 years old and yesterday I went to the doctor at one of the hospitals in my city because of fever, dry cough and body aches, when examined the area around my stomach was pressed and when asked to feel sick or not I said no because it did not hurt in the slightest. But this morning when I coughed, I felt pain in the area around the kidney and this pain only felt when I coughed, even though yesterday I did not feel pain around the stomach even when the cough was not. I also don’t have a history of kidney disease. Yesterday I was given the Codikaf (2×1), Rhinofed (3×1), Sanmol (4×1) and Nellco special OBH drugs. Is the pain around the kidneys normal because of the effect of one of the above drugs or is there a drug mismatch or might I experience any wrong one kidney disease? r n r nThank you
Thank you for asking HealthReplies.com.
Fever, accompanied by dry cough and aches are often caused by infections of the respiratory tract. It could also be, this complaint occurs due to allergies, irritation of the airways, acid reflux of the stomach, or various other causes. Depending on the location, causes, and severity of the disease, there are conditions that can heal on their own with good endurance, but some also require special treatment from a doctor. In some conditions, if a more serious complaint is suspected, for example due to bronchitis, pneumonia, tuberculosis, etc., your doctor may also recommend that you undergo additional tests, such as blood tests, sputum testing, x-rays, and so on. But before that, doctors will usually prioritize conservative therapy, namely by giving you several types of drugs to reduce the complaints that you experience. If it does not improve with this therapy, then further treatment will be done.
The steps you took previously were right, that is, check your complaint directly to the doctor so that it is given the right treatment. When judged at a glance from the drug content, some types of drugs that you consume can indeed cause an increase in stomach acid so that the potential to trigger stomach pain. But not only that, you can also experience abdominal pain purely due to coughing repeatedly and quite loudly, which involves excessive contraction of abdominal muscles so that it feels pain. Or, maybe also, abdominal pain arises due to other causes that are not always related to cough, for example due to fibromyalgia, nerve clamps, digestive infections, intestinal infections, urinary tract infections, bladder stones, and so forth.
Not always stomach pain is dangerous. If this abdominal pain arises purely due to the cough that you experience, then along with the treatment you undergo, stomach pain will also subside after the cough subsides. The paracetamol (sanmol) medicine that your doctor gives is also useful in minimizing the pain.
However, if you experience abdominal pain that feels very great, or for example accompanied by other complaints, such as nausea, vomiting, urination disorders, bowel obstruction, and so on, then do not hesitate to go back to the doctor or a specialist in order to be given the right treatment huh ..
So that your complaints improve, at this time, you can first do the following steps:
Keep consuming doctor's medication regularly as recommended. Compress abdominal pain with warm water Drink more water with warm temperatures, you may also add ginger slices or lemon juice Limit first excessive physical activity Eat healthy foods, reduce spicy foods, oily, contain artificial sweeteners Do not talk, let alone shout too loudly Don't smoke, stay away from the smoke Use a mask to cover your nose and mouth Don't take other drugs carelessly without doctor's advice Hopefully it helps ..